Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? EU (Let’s not be too open about this, ha)
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Searched something along the lines of “permanent aromasin sides”
What is your current age, height, weight? 25, 190cm, 80kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Aromasin (coupled with some natural AIs such as Tongkat ali, zinc, vit E, i3c and other compounds with potential AI properties such as cialis, pregnenolone)
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 12.5mg/week - while “natty” (stupid, I know)
What condition was being treated with the drug? ED and no libido (foolishly thought to be a symptom of “too high E2 levels”)
For how long did you take the drug (weeks/months/years)? About 1.5 month (used it around 7-8 times); however, the actual crash followed a change in the protocol - 2x doses of 12.5mg in the span of three days, used alongside potent tongkat ali and tribulus supplement, low zinc doses and some i3c, and about 20mg cialis
Date when you started the drug? January of 2023
Date when you quit the drug? 9.3.2023
Age when you quit? 25
How did you quit (cold turkey or taper off)? Cold turkey
How long into your usage did you notice the onset of side effects? Noticed classic low e2 symptoms after first some doses but they usually quickly reverted; after last two doses they’ve become more severe and didn’t resolve.
What side effects did you experience that have yet to resolve since discontinuation? See below.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[x] Loss of Libido / Sex Drive
[x] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[x] Watery Ejaculate
[x] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[x] Reduced Sperm Count / Motility
[x] Emotional Blunting / Emotionally Flat (difficulty enjoying what I used to enjoy easily)
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[x] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[x] Severe Depression / Melancholy (only when in a crashed state)
[ ] Suicidal Thoughts
[x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[x] Joint Pain/Clicking
[x] Dry / Dark Circles under eyes
[ ] Prostate pain
[x] Persistent Fatigue / Exhaustion
[x] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Hearing loss
[ ] Increased hair loss
[ ] Frequent urination
[x] Lowered body temperature
[ ] Other (please explain)
- dry mouth (literally - I can drink water and still feel my mouth not getting moisturized; foods, chewing gums etc. help)
- worsened sleep quality (waking up too early, sometimes unable to fall back asleep)
- muscle twitching (eyelid especially, and some random muscles on legs, shoulders…)
- floating stool, sometimes mushy, mostly a bit lighter in color (an apparent indicator of my gut function going to… shit)
- white coating on tongue (candida?)
- low grade anxiety/subtle feeling of discomfort originating from chest, like a kind of chest tightness
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
HCG (cannot comment justifiably; I’ve only done it for 5 weeks before adding TRT - the improvements were inconsistent and limited to sexual function, sleep, mood, energy levels.) TRT addition brought improvements in mood, sleep, EQ and flaccid appearance but increase in the anxiety sensation. Energy is a hit and miss.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
No any obvious changes.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I’ve been experiencing libido and ED issues, along with some fatigue, shortness of breath and sleep problems, after covid/vaccine. The whole 2022 was me basically being asexual. Frustrated, I’ve had quite a lot of blood tests done that revealed that my body was likely not having a nice time. High TSH levels (but still below 4), low ferritin, high E2, high prolactin etc. Endos were of zero help and told me that all is within normal range and that my issues are better attributable to stress. In my impossible wisdom I’ve decided - after reading some stuff about high e2 symptoms - to try to decrease my e2 levels. Standard supplements (zinc, i3c, tongkat ali etc.) didn’t seem to really work so ultimately I went for a pharma option - aromasin. At first it seemed to work. Reliably I had gotten some libido and EQ boost few days after use. After 5th dose or so I couldn’t replicate the effect anymore but I thought that my e2 levels were simply that stubborn and refused to be decreased. So I increased the dose as written above. This lead to what aas users refer to as “e2 crash”. It was horrible - my balls got tight, my dick has shrunken, libido disappeared, shortness of breath started and, worst of all, I’ve gotten hit with depression that up until that point I have not yet experienced in my life. Some weeks have passed and I started getting better a bit, and most symptoms decreased in severity. However, here I am still 4 months later dealing with all symptoms checked above to varying severity.
I haven’t educated myself properly, and now I’m paying a high price for that. I have good days and bad days but overall above every day lingers this feeling of something not being right, of feeling not totally welcome in my body. I’m full of regret, as I write this, cursing myself for having used an AI despite there being absolutely no urgent need. I currently consider my aromasin use the biggest mistake of my life. I’m making this post in part to warn others who might entertain the idea of using AIs to decrease high e2 levels - do not do it. I will try to update this thread as I go along in my recovery. In my next posts I’ll also try to offer some suggestions as to what is going on and how to go on addressing it.
Thanks for having me here.